Journal article icon

Journal article

A CHARACTERIZATION OF SIMPLEXES BY AN EXTENSION PROPERTY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qmath/34.4.391

Authors


Journal:
QUARTERLY JOURNAL OF MATHEMATICS
Volume:
34
Issue:
136
Pages:
391-397
Publication date:
1983
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
URN:
uuid:72a0973b-a184-467a-98ce-f5d52ae8f071
Source identifiers:
19968
Local pid:
pubs:19968
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP